Pennsylvania, 2021

Hail and Damaging Winds in Pennsylvania, June 14, 2021

June 14, 2021 · NWS PBZ · 36 events in 6 counties and zones

Severe storms developed along an approaching front on Monday, June 14th. Strong shear (60kts in the 0-6km layer), moderate instability (CAPE of 1000-1500 J/kg), and dry mid-level air helped produce strong downdrafts and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Severe storms developed along an approaching front on Monday, June 14th. Strong shear (60kts in the 0-6km layer), moderate instability (CAPE of 1000-1500 J/kg), and dry mid-level air helped produce strong downdrafts and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 14, 11:34 AM EST, 48 minutes earlier.

Area forecast discussion, Jun 14, 11:34 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1234 PM EDT Mon Jun 14 2021

.SYNOPSIS...
Thunderstorms, some strong to severe, are expected again today as a
cold front sinks across the area. Another crossing disturbance will
maintain lower shower and thunderstorm chances Tuesday. High pressure
will then provide dry and cooler weather for Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Events are moving a couple hours more quickly than previous
anticipated. A Severe Thunderstorm Watch has already been issued for
most of the CWA. Storms are already firing ahead of a mid-level
shortwave, which will dig from the Great Lakes to the Central
Appalachians tonight. This will be preceded by a weak surface
boundary, sinking from north to south, where storms are already
firing.

While instability is less than yesterday due to warm air aloft
hindering lapse rates, there is still 1000-1500 J/kg of MLCAPE to
work with. In combination with 50-60 knots of 0-6km shear and dry
mid-level air, there is still plenty of potential from damaging wind
gusts from either isolated cells producing downbursts, or from storms
congealing into a line/QLCS with time. Hail is expected to be a
lesser threat from what few isolated cells there are. The overall
tornado threat is low, outside of an eventual isolated threat from
balanced/slightly shear dominant areas of any eventual QLCS.

PoPs were constructed to follow convection south, but they may need
to be sped up slightly in any future updates. Expect most of the
activity to slide south and east of the region between 00Z and 02Z
this evening, with a generally quiet overnight period expected with
the loss of instability and the passage of the front. A slightly
cooler Tuesday morning is expected.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Another shortwave rotating through the main northeast CONUS trough
will fire off a few showers and thunderstorms on Tuesday. Coverage
will be more sporadic with less upper support, and severe weather is
not expected as instability and shear will be more subdued.

Activity will end Tuesday evening as the shortwave departs. Surface
high pressure digging into the Great Lakes will then spread its
influence over our area, bringing dry and cooler weather through
Wednesday night. Low temperatures in the 40s will make a return
appearance.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Dry weather will continue through at least Thursday night as the high
remains in control. The next shortwave trough is then expected to
advance from the Upper Midwest, with shower and thunderstorm chances
returning late Friday and into Saturday as it approaches and crosses
the region. Low, shortwave-dependent shower chances will then
continue into Monday, with seasonable temperatures overall.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
VFR is expected throughout much of the day, until a building cu
field this afternoon with thunderstorms that develop nw of BVI around
18z. These storms will generally move sely through the early evening
hours and could result in damaging wind and hail at the surface.
After rain and storms, terminals will struggle to improve with plenty
of moisture lingering.

.Outlook...
Periodic rain chances from passing shortwaves within a developing
eastern U.S. trough may also create intermittent restrictions through
Tuesday. VFR under high pressure is expected mid-week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 14, 11:21 AM EST, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1221 PM EDT Mon Jun 14 2021

OHZ039>041-049-050-058-059-068-069-PAZ008-009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>512-151630-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Guernsey-Belmont-
Noble-Monroe-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-
1221 PM EDT Mon Jun 14 2021

...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057-PAZ007-WVZ513-514-151630-
Coshocton-Muskingum-Mercer-Western Tucker-Eastern Tucker-
1221 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this afternoon and early
evening. The main hazard is expected to be damaging wind, though
large hail is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 14, 10:46 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1146 AM EDT Mon Jun 14 2021

PAZ007-008-014-015-022-141615-
Armstrong-Butler-Clarion-Venango-Mercer-
1146 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND GUSTY WIND
WILL AFFECT EAST CENTRAL MERCER...SOUTHWESTERN VENANGO...NORTHEASTERN
BUTLER...NORTHWESTERN ARMSTRONG AND SOUTHWESTERN CLARION COUNTIES...

At 1146 AM EDT, a strong thunderstorm was located 9 miles northeast
of Grove City, moving southeast at 30 mph.

Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.

Locations impacted include...
Parker...                         Sligo...
Emlenton...                       Bruin...
Clintonville...                   St. Petersburg...
Eau Claire...                     Kennerdell...
Petrolia...                       Karns City...
Barkeyville...                    Callensburg...

This includes Interstate 80 in Pennsylvania between mile markers 26
and 47.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northwestern and west central Pennsylvania.

LAT...LON 4123 8006 4130 7990 4112 7947 4099 7962
      4095 7980
TIME...MOT...LOC 1546Z 307DEG 28KT 4121 7993
Special weather statement, Jun 14, 10:48 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1148 AM EDT Mon Jun 14 2021

PAZ009-141615-
Forest-
1148 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHEASTERN FOREST COUNTY...

At 1148 AM EDT, a strong thunderstorm was located 8 miles northwest
of Marienville, moving east at 45 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Marienville...                    Kellettville...
Starr...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4161 7896 4144 7896 4144 7898 4145 7898
      4145 7906 4142 7907 4142 7909 4150 7939
      4163 7933 4163 7912
TIME...MOT...LOC 1548Z 280DEG 40KT 4154 7924
Local storm report, Jun 14, 10:57 AM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1157 AM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             2 SSE FIVE POINTS       40.38N  79.51W
06/13/2021  E1.50 INCH       WESTMORELAND       PA   PUBLIC

0552 PM     TSTM WND DMG     2 SSE FIVE POINTS       40.38N  79.51W
06/13/2021                   WESTMORELAND       PA   PUBLIC

            AT LEAST A FEW LARGE TREES BROUGHT DOWN BY SEVERE WIND
            ALONG WITH NUMEROUS OTHER LARGE LIMBS

&&

EVENT NUMBER PBZ2101686
EVENT NUMBER PBZ2101687

KRAMAR
Local storm report, Jun 14, 11:12 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1212 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     1 WSW PINE GROVE        39.56N  80.69W
06/13/2021                   WETZEL             WV   PUBLIC

            TREES REPORTED DOWN ALONG ROUTE 20

&&

EVENT NUMBER PBZ2101688

KRAMAR
Special weather statement, Jun 14, 11:23 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1223 PM EDT Mon Jun 14 2021

PAZ013-014-022-141700-
Armstrong-Butler-Lawrence-
1223 PM EDT Mon Jun 14 2021

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTHEASTERN LAWRENCE...CENTRAL BUTLER AND NORTHWESTERN
ARMSTRONG COUNTIES...

At 1223 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shanor-Northvue to near Beaver
Falls. Movement was southeast at 45 mph.

Wind gusts up to 55 mph are possible with these storms.

Locations impacted include...
Butler...                         Homeacre-Lyndora...
Shanor-Northvue...                Meridian...
Meadowood...                      Oak Hills...
Nixon...                          Prospect...
Chicora...                        East Butler...
Connoquenessing...                West Liberty...

This includes Interstate 79 in Pennsylvania between mile markers 90
and 101.

These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

Campers should consider seeking sturdy shelter until these storms
pass.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
western and west central Pennsylvania.

LAT...LON 4093 7961 4081 7976 4076 8001 4092 8026
      4108 7990
TIME...MOT...LOC 1623Z 306DEG 38KT 4096 7998 4082 8038
Special weather statement, Jun 14, 12:17 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
117 PM EDT Mon Jun 14 2021

PAZ014-020-021-141745-
Butler-Beaver-Allegheny-
117 PM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT EASTERN BEAVER...SOUTHWESTERN BUTLER AND
NORTHEASTERN ALLEGHENY COUNTIES...

At 117 PM EDT, a strong thunderstorm was located over Cranberry,
moving southeast at 30 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
McCandless Township...            Cranberry...
Hampton Township...               Wexford...
Fox Chapel...                     Zelienople...
Seven Fields...                   Gibsonia...
Evans City...                     Mars...
Russellton...                     Bradfordwoods...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 23 and 45.
  Interstate 79 in Pennsylvania between mile markers 77 and 87.

LAT...LON 4071 8020 4080 8012 4070 7975 4053 7987
TIME...MOT...LOC 1717Z 298DEG 27KT 4072 8009

CL

The radar

The Pittsburgh radar (KPBZ), 29 km away, was scanning. The volume nearest the first event began at 17:22 UTC.

Open the radar archive at this moment

Event by event

30 thunderstorm wind, 6 hail. Local standard time, as filed.

Hail, Butler

When
June 14, 12:22 PM EST
Where
Butler County, 0.87 mi SW of Zelienople
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.790, -80.140

Trained spotter reported penny sized hail in Zelionople.

Hail, Butler

When
June 14, 1:33 PM EST
Where
Butler County, 0.52 mi W of Slippery Rock
Measured
0.75 in hail
Reported by
Public
Coordinates
41.070, -80.060

Public report of hail slightly smaller than a quarter.

Thunderstorm Wind, Allegheny

When
June 14, 1:45 PM EST
Where
Allegheny County, 0.87 mi SW of Carnegie
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.410, -80.090

Trees and wires down on Chestnut Street at Ridge Road.

Thunderstorm Wind, Allegheny

When
June 14, 1:45 PM EST
Where
Allegheny County, 0.87 mi NW of Sewickley Hgts
Measured
55 kt (63 mph) estimated gust
Reported by
Social Media
Coordinates
40.560, -80.160

Multiple trees reported down.

Thunderstorm Wind, Allegheny

When
June 14, 1:48 PM EST
Where
Allegheny County, 0.87 mi SW of Carnegie
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.410, -80.090

A tree fell on a roof of a garage.

Thunderstorm Wind, Allegheny

When
June 14, 1:50 PM EST
Where
Allegheny County, 0.53 mi W of Brentwood
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.370, -79.980

A tree with wires down on East Garden Road.

Thunderstorm Wind, Allegheny

When
June 14, 1:54 PM EST
Where
Allegheny County, 0.53 mi E of Imperial
Measured
55 kt (63 mph) estimated gust
Reported by
NWS Employee
Coordinates
40.450, -80.240

NWS Employee reported large tree branches down.

Thunderstorm Wind, Allegheny

When
June 14, 2:00 PM EST
Where
Allegheny County, 0.69 mi N of Option
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.440, -79.980

A tree struck a home on B Street; damage unknown.

Thunderstorm Wind, Allegheny

When
June 14, 2:05 PM EST
Where
Allegheny County, 0.69 mi N of Option
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.440, -79.980

A tree damaged the roof a of a building on Edgebrook Ave.

Thunderstorm Wind, Allegheny

When
June 14, 2:10 PM EST
Where
Allegheny County, 0.53 mi W of Liberty
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.330, -79.890

A tree fell through the roof of a home.

Thunderstorm Wind, Allegheny

When
June 14, 2:10 PM EST
Where
Allegheny County, 0.53 mi E of Dravosburg
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.350, -79.890

A large tree fell into a residence. No significant damage to structure.

Hail, Allegheny

When
June 14, 2:11 PM EST
Where
Allegheny County, 0.87 mi SW of Carnegie
Measured
0.75 in hail
Reported by
Public
Coordinates
40.410, -80.090

Hail slightly smaller than a quarter.

Thunderstorm Wind, Allegheny

When
June 14, 2:12 PM EST
Where
Allegheny County, 0.69 mi S of Brentwood
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.360, -79.970

East Wilcox Street closed with wires on the road.

Thunderstorm Wind, Allegheny

When
June 14, 2:15 PM EST
Where
Allegheny County, 0.87 mi SE of Riverton
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.340, -79.840

A tree fell on a roof.

Thunderstorm Wind, Allegheny

When
June 14, 2:15 PM EST
Where
Allegheny County, 1.26 mi ESE of Munhall
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.390, -79.900

A tree fell on a vehicle near Miller Ave.

Thunderstorm Wind, Allegheny

When
June 14, 2:15 PM EST
Where
Allegheny County, 0.87 mi SW of Carnegie
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
40.410, -80.090

Multiple trees down in the region.

Hail, Allegheny

When
June 14, 2:20 PM EST
Where
Allegheny County, 0.53 mi E of Imperial
Measured
0.75 in hail
Reported by
Public
Coordinates
40.450, -80.240

Public report of hail and small tree limbs down.

Thunderstorm Wind, Allegheny

When
June 14, 2:20 PM EST
Where
Allegheny County, 0.69 mi N of Option
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.440, -79.980

Tree and wires down on Bascom Ave.

Thunderstorm Wind, Allegheny

When
June 14, 2:22 PM EST
Where
Allegheny County, 0.87 mi SE of West Mifflin
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.360, -79.910

A tree down on a building.

Thunderstorm Wind, Washington

When
June 14, 2:25 PM EST
Where
Washington County, 0.69 mi S of Gretna
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
40.240, -80.300

Several trees down on a campground on Route 18.

Thunderstorm Wind, Allegheny

When
June 14, 2:28 PM EST
Where
Allegheny County, 0.69 mi S of West Mifflin
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
40.360, -79.920

Gust of 52kts measured at KAGC.

Hail, Washington

When
June 14, 2:35 PM EST
Where
Washington County, 0.69 mi S of Washington
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
40.170, -80.250

Quarter size hail reported.

Thunderstorm Wind, Allegheny

When
June 14, 2:47 PM EST
Where
Allegheny County, 0.87 mi SE of Riverton
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.340, -79.840

A tree down on a roof.

Thunderstorm Wind, Washington

When
June 14, 2:50 PM EST
Where
Washington County, 0.69 mi S of Washington
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
40.170, -80.250

Trees down on Interstate 79 near Interstate 70.

Thunderstorm Wind, Westmoreland

When
June 14, 2:50 PM EST
Where
Westmoreland County, 0.69 mi S of Norvelt
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.210, -79.500

Widespread report of trees and power lines across Mt. Pleasant Two and Donegal Twp.

Thunderstorm Wind, Allegheny

When
June 14, 2:55 PM EST
Where
Allegheny County, 0.53 mi E of Dravosburg
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.350, -79.890

Large tree down on home.

Thunderstorm Wind, Allegheny

When
June 14, 2:56 PM EST
Where
Allegheny County, 0.53 mi W of Liberty
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.330, -79.890

Tree down on home.

Thunderstorm Wind, Westmoreland

When
June 14, 3:00 PM EST
Where
Westmoreland County, 0.69 mi N of Southwest
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.210, -79.520

Trees and wires down around Mount Pleasant Twp.

Thunderstorm Wind, Westmoreland

When
June 14, 3:00 PM EST
Where
Westmoreland County, 0.69 mi S of Armbrust
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
40.220, -79.550

Tree down on power line.

Thunderstorm Wind, Fayette

When
June 14, 3:10 PM EST
Where
Fayette County, 0.53 mi E of Brownsville
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.020, -79.890

Numerous trees and power lines down.

Thunderstorm Wind, Westmoreland

When
June 14, 3:23 PM EST
Where
Westmoreland County, 0.87 mi NE of Greensburg
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.310, -79.540

Trees down on College Ave/Hawksworth Road.

Thunderstorm Wind, Westmoreland

When
June 14, 3:24 PM EST
Where
Westmoreland County, 0.87 mi NE of Greensburg
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.310, -79.540

Wires down on Middletown Road and Beaver Road in Hempfield Township.

Hail, Greene

When
June 14, 4:20 PM EST
Where
Greene County, Carmichaels
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.900, -79.980

Quarter size hail reported by trained spotter.

Thunderstorm Wind, Fayette

When
June 14, 4:25 PM EST
Where
Fayette County, 0.53 mi E of Brownsville
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
40.020, -79.890

Numerous trees and wires down across the region.

Thunderstorm Wind, Greene

When
June 14, 5:00 PM EST
Where
Greene County, Aleppo
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
39.820, -80.450

Multiple trees down across the region.

Thunderstorm Wind, Greene

When
June 14, 5:15 PM EST
Where
Greene County, Spraggs
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
39.780, -80.220

Multiple trees down across the region.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2021Every state in 2021This day in weather historyWarnings in Pennsylvania, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 960995, 960996, 961001, 961002, 961005, 961006, 961007, 961009, 961010, 961012, 961013, 960997, 961014, 961015, 961016, 961018, 960998, 961019, 961020, 961021, 961027, 960999, 961022, 961023, 961024, 961025, 961026, 961033, 961034, 961035, 961029, 961031, 961000, 961032, 961037, 961036.